BibTeX record: journals/amc/MaJ07

download as .bib file

@article{DBLP:journals/amc/MaJ07,
  author    = {Changfeng Ma and
               Lihua Jiang},
  title     = {Lower-dimensional linear complementarity problem approaches to the
               solution of a bi-obstacle problem.},
  journal   = {Applied Mathematics and Computation},
  year      = {2007},
  volume    = {190},
  number    = {2},
  pages     = {1040--1049},
  url       = {http://dx.doi.org/10.1016/j.amc.2006.11.126},
  doi       = {10.1016/j.amc.2006.11.126},
  timestamp = {Tue, 02 Sep 2014 23:30:47 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/MaJ07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}